CureZone   Log On   Join
Re: Help! Irregular period on iodine
 
RainbowBright Views: 5,164
Published: 8 years ago
 
This is a reply to # 2,130,464

Re: Help! Irregular period on iodine


I understand that. But because the mechanisms of the human body are not really fully understood by science, and because the people who are supposed to be helping us with our body problems (doctors, pharmacists, etc.) are hopelessly ignorant and/or corrupt and give out harmful advice and products, we are left on our own to cope with physical problems, trying to piece together helpful and non-toxic solutions from the internet, which is also full of lies and wrong information. sigh...

I finally got my period, 7 days late. Some weepy moodiness and very heavy bleeding came with it, on day 1 and the day before. (Sorry for too much graphic info.) However, my previous symptoms of 2 full weeks of bloating, swelling, pain and extended moodiness did not happen this month. I can only guess that even the tiny 150-300mcg/daily dose of Iodine is radically affecting my thyroid and entire hormonal system, thus temporarily (?) disrupting my menstrual cycle.

I'm not sure what to do next...but I think that I will not quit the iodine, but rather stick it out and see if things improve over the next few cycles. The question though is whether to increase the iodine. I have Lugol's here and could easily start on a higher dose (perhaps 10-15mg/day). But since I'm having a strong reaction to even a tiny amount, perhaps its better to stay on a very low dose for a while...

 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.469 sec, (1)